# SDR DALA2015011500332

- Difficulty date: January 9, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 41,981 hours, 13,892 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 6 SLAT T/E WEDGE DENTED ON UPPER SURFACE AT APPROXIMATELY STA FSS 181. ACCOMPLISHED REPAIR IAW SRM.
